Content area

|
|

Medicininduceret aseptisk meningitis

Forfatter(e)
Reservelæge Katherina Podlekareva Farr & overlæge Christian Backer Mogensen Kolding Sygehus, Medicinsk Afdeling, Kolding Sygehus, Akut Modtageafdeling
Reference: 
Ugeskr Læger 2010;172(4):298-299
Blad nummer: 
Sidetal: 
298-299
Summary Drug-induced aseptic meningitis Ugeskr Læger 2010;172(4):298-299 Drug-induced aseptic meningitis is a rare adverse effect of some drugs. We report a patient with four episodes of meningitis caused by ibuprofen. In all episodes the patient had taken ibuprofen for pain, and subsequently developed fever and cerebrovascular symptoms. Drug-induced meningitis cannot be distinguished from meningitis caused by other agents. Diagnosis is therefore based on close association between drug administration and onset of symptoms, as well as negative microbiology tests results, especially if previous episodes of drug-induced meningitis have occurred.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Niels Ejnar Bie | 18/06
3 kommentarer
af Hanne Hermann | 17/06
1 Kommentar
af Julius Vindbjerg Nissen | 17/06
1 Kommentar
af Peter Tagmose Thomsen | 15/06
1 Kommentar
af Solvejg Henneberg Pedersen | 15/06
3 kommentarer
af Gorm Boje Jensen | 14/06
1 Kommentar
af Otto Brændstrup | 11/06
1 Kommentar
af Henrik Keller | 11/06
1 Kommentar